Alert archive / Georgia / Tornado Warnings in 2017
Tornado Warning 46, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at May 4, 2017, 3:15 PM EDT for Wayne County, Georgia. It was in force for 30 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2017, 3:15 PM EDT (19:15 UTC)
- Expired
- May 4, 2017, 3:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Wayne County, GA
The radar
The Jacksonville radar (KJAX), 131 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 3:28 PM EDT | TSTM WND DMG | 1 Ne Jesup, GA | 911 REPORTED PART OF A BUILDING FELL ONTO A CAR NEAR NORTH BRUNSWICK ROAD. TIME ESTIMATED FROM RADAR. |
| May 4, 3:30 PM EDT | FUNNEL CLOUD | Jesup, GA | PUBLIC REPORT OF FUNNEL CLOUD. TIME ESTIMATED FROM RADAR. |
| May 4, 3:30 PM EDT | TSTM WND DMG | 1 Se Jesup, GA | POWER POLE SNAPPED WITH FENCES ALSO HEAVILY DAMAGED NEAR OAK VILLA DRIVE. |
| May 4, 3:30 PM EDT | HAIL 1 | 2 S Jesup, GA | MEDIA SHARED SOCIAL MEDIA POST OF QUARTER SIZE HAIL. |
| May 4, 3:30 PM EDT | HAIL 1.25 | Jesup, GA | STORM SPOTTER REPORTED QUARTER TO HALF DOLLAR SIZE HAIL IN THE JESUP VICINITY. TIME IS ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1390 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
069
WFUS52 KJAX 041915
TORJAX
GAC305-041945-
/O.NEW.KJAX.TO.W.0046.170504T1915Z-170504T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
315 PM EDT THU MAY 4 2017
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Central Wayne County in southeastern Georgia...
* Until 345 PM EDT
* At 315 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Screven, or near Jesup, moving northeast at 30
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Gardi around 325 PM EDT.
Jesup around 330 PM EDT.
Doctortown around 340 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Broadhurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Jacksonville.
&&
LAT...LON 3176 8194 3175 8191 3173 8191 3171 8188
3167 8185 3165 8181 3166 8181 3164 8179
3163 8179 3163 8177 3161 8177 3162 8176
3161 8175 3141 8187 3147 8206 3179 8196
TIME...MOT...LOC 1915Z 203DEG 26KT 3151 8193
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SHASHY2 follow-up statements
658
WWUS52 KJAX 041925
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
325 PM EDT THU MAY 4 2017
GAC305-041945-
/O.CON.KJAX.TO.W.0046.000000T0000Z-170504T1945Z/
Wayne GA-
325 PM EDT THU MAY 4 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR CENTRAL
WAYNE COUNTY...
At 325 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Jesup, moving northeast at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Gardi around 330 PM EDT.
Jesup around 335 PM EDT.
Doctortown around 345 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3147 8185 3153 8201 3176 8193 3175 8191
3173 8191 3171 8188 3167 8185 3165 8181
3166 8181 3164 8179 3163 8179 3163 8177
3161 8177 3162 8176 3161 8175 3151 8181
TIME...MOT...LOC 1925Z 206DEG 22KT 3155 8190
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
SHASHY720
WWUS52 KJAX 041947
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
347 PM EDT THU MAY 4 2017
GAC305-041957-
/O.EXP.KJAX.TO.W.0046.000000T0000Z-170504T1945Z/
Wayne GA-
347 PM EDT THU MAY 4 2017
...THE TORNADO WARNING FOR CENTRAL WAYNE COUNTY HAS EXPIRED...
The storm which prompted the warning has exited the warned area.
Therefore, the warning has been allowed to expire.
LAT...LON 3147 8185 3153 8201 3176 8193 3175 8191
3173 8191 3171 8188 3167 8185 3165 8181
3166 8181 3164 8179 3163 8179 3163 8177
3161 8177 3162 8176 3161 8175 3151 8181
TIME...MOT...LOC 1947Z 203DEG 26KT 3168 8183
$$
SHASHYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at May 4, 3:01 PM EDT, 14 minutes earlier.
Area forecast discussion, May 4, 3:01 PM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
301 PM EDT Thu May 4 2017
...Scattered Strong/Isolated Severe Storms This Afternoon/Tonight...
...Breezy/Windy and Cooler/Drier Conditions Friday into Saturday...
.NEAR TERM /Tonight-Friday/...
Rest of this afternoon/evening...First round of storms has main
slow moving line of of storms across inland SE GA and the Suwannee
River Valley that contain strong to isolated Severe storms with
some rotation that have triggered Tornado/Severe Storm Warnings
that are tracking to the NE, then out ahead of this a Scattered
line of storms has formed from Brunswick to Jacksonville to
Gainesville that will track off towards the NE and will likely be
the one to interact with the sea breeze late this afternoon and
evening to create some more strong/isolated severe storms with
gusty winds along the I-95 corridor.
After sunset tonight...Still expect a lull in activity with just
widely scattered showers/storms in warm sector ahead of cold
front. Hi-Rest models still showing cold frontal passage taking
place from West to East from after midnight through sunrise off
the Atlc Coast and the best chances for scattered/numerous storms
along this boundary will be across NE FL and coastal SE GA and
still a few storms may be strong with gusty winds but overall
severe threat lesser than what is going on during daytime heating
this afternoon/evening. Breezy South winds at 15-20G30 mph will
continue through the night ahead of the cold front with gusts of
30-40 mph expected with the frontal passage late tonight. Lows
will generally fall into the upper 50s/lower 60s behind the
frontal passage.
Friday...Large Mid/Upper level Low will drop into the TN Valley
and push cold front well offshore and allow for strong increase
in W/SW winds to 15-25G35 mph at times, likely just below Wind
Advisory levels. Partial clearing will occur across NE FL while
wraparound clouds from the Low pressure system over the Mid Atlc
States will keep portions of SE GA mostly cloudy. Highs there will
only rebound to around 70 degrees while the rest of region will
push into the mid/upper 70s, still below normal for Early May. A
few models are suggesting some of the wrap-around moisture may
contain a few showers...especially along the NE GOMEX coast that
may track into inland NE FL along the I-75 corridor but overall
rainfall chances less than 20%.
.SHORT TERM /Friday Night-Sunday/...
Fri Night...Strong Cold Air Advection for Early May along with
West Winds at 10-15 mph will make it feel rather cool with lows
falling to near 50 degrees inland despite the elevated winds and
partly cloudy skies.
Sat-Sun...Skies become mostly clear for the remainder of the
weekend and the cooler/drier NW flow will continue to support
below normal temps on Saturday with highs in the 70s and
rebounding to the 80-85 degree range on Sunday. Another cool night
expected Sat Night with lows in the lower 50s inland and mid/upper
50s near the coast.
.LONG TERM /Monday-Thursday/...
A broad area of sfc high pressure and dry and stable air expected
to dominate the region early in the week. Models do suggest a
dry/backdoor frontal moving into northern zones and then stalling
Monday into Tuesday with little sensible wx noted except for
possible wind shift to northeasterly on Tuesday and some increased
clouds. A broad mid/upper level ridge across the Gulf of Mexico
will shift eastward and high temperatures will rebound to normal
early in the week, and then above normal (lower 90s) from Wed-Thu.
A weak low pressure system may develop over south
Appalachians/Mid Atlantic area and move east-southeast offshore of
the Carolinas Wed-Wed night...with a trailing cold front
extending back to the west over S Carolina to TN. For most part,
conditions will be dry but could see slight increase in rain
chances Thursday based on model consensus as the frontal boundary
moves toward the region and moisture increases.
&&
.AVIATION...
Still expect breezy south winds and mainly VFR conds this
afternoon with TEMPO MVFR CIGS/VSBYS in Storm activity mainly
between 20-22z at the TAF sites, then lull with VCSH during the
evening hours before cold front pushes through with another round
of possible storms between 06-09z with gusty winds and MVFR
CIGS/VSBYS. Models still suggesting a solid MVFR deck around 2000
feet along and just behind the cold front for several hours from
09-14z, then conds should scatter out with daytime mixing and
drier air after 15z friday.
&&
.MARINE...
Rather lengthy period of strong winds expected over the coastal
waters and have extended Small Craft Advisories for the nearshore
waters into Friday Night and into Saturday for the offshore
waters. Still expect South winds 20-25 knots ahead of the cold
front today to become SW tonight, then offshore westerlies Friday
and Fri Night at 20-25 knots with a few gusts to gale force
possible with convection tonight and with the gradient winds
Friday and Friday Night but not expecting frequent gusts to
warrant a Gale Warning. Offshore flow weakens over the weekend
then veers to the North early next week but at well below headline
levels.
Rip Currents: Moderate risk today becomes Low Risk on Friday as
flow becomes offshore.
&&
.FIRE WEATHER...
Much drier airmass to filter in Friday and into the weekend with
hazardous breezy West Winds at 15-20G30 mph along with near
critical RH levels around 30% will support elevated fire danger
conditions at the very least, especially in areas that do not
receive rainfall tonight. Red flag Warnings may be needed on
Saturday if RH levels fall below critical values.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 55 69 50 76 / 50 10 10 0
SSI 63 75 57 76 / 50 10 10 0
JAX 61 78 53 78 / 50 10 10 0
SGJ 64 79 55 77 / 50 10 0 0
GNV 60 75 52 78 / 70 10 10 0
OCF 62 77 54 77 / 70 10 10 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 4 PM EDT Saturday for Waters from
Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to
60 NM-Waters from St. Augustine to Flagler Beach FL from 20
to 60 NM.
Small Craft Advisory until 6 AM EDT Saturday for Coastal waters
from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM.
&&
Hess/Shashy/McGinnisHazardous weather outlook, May 4, 4:45 AM EDT, 10 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Jacksonville FL 445 AM EDT Thu May 4 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-050930- Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union- Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion- Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn- Echols-Clinch-Charlton-Inland Camden-Coastal Camden- 445 AM EDT Thu May 4 2017 ...MARGINAL RISK OF SEVERE WEATHER THIS AFTERNOON AND EARLY EVENING... ...MODERATE RISK OF RIP CURRENTS... ...SMALL CRAFT ADVISORY FOR THE COASTAL WATERS... This Hazardous Weather Outlook is for Northeast Florida, Southeast Georgia and the Adjacent Coastal Waters. .DAY ONE...Today and Tonight... Scattered to numerous thunderstorms are forecast this afternoon into early Friday morning as a strong cold front moves through the area. A few strong to severe storms will be possible mainly this afternoon into the early evening. A Small Craft Advisory is in effect for all of the coastal waters through tonight. Smoke from the West Mimms Wildfire may lower visibilities for a time during the day. Areas affected by dense smoke will be Charlton...southern Ware...and southern Clinch. There is a Moderate risk of rip currents at the beaches. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Locations near wildfires may experience reduced visibilities from areas of smoke mainly during the late night and early morning hours. A Small Craft Advisory may be needed for the offshore waters Friday night into a portion of Saturday as a secondary cold front moves offshore. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. For additional information, visit the National Weather Service in Jacksonville website on the internet at weather.gov/jax.
In the hours before
Special weather statement, May 4, 1:35 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
135 PM EDT THU MAY 4 2017
GAZ162-163-041815-
Clinch GA-Echols GA-
135 PM EDT THU MAY 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ECHOLS AND
NORTHWESTERN CLINCH COUNTIES UNTIL 215 PM EDT...
At 135 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mayday, or 8 miles north of Statenville, moving northeast at 30 mph.
Small hail and Wind gusts of 40 to 50 mph can be expected along with
possible minor damage.
Locations impacted include...
Homerville, Du Pont and Mayday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3080 8313 3081 8310 3083 8310 3083 8309
3085 8309 3085 8301 3086 8301 3087 8297
3112 8297 3115 8295 3108 8273 3072 8299
3078 8313
TIME...MOT...LOC 1735Z 210DEG 24KT 3082 8304
SHASHYSpecial weather statement, May 4, 1:55 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
155 PM EDT THU MAY 4 2017
GAZ150-151-041845-
Pierce GA-Ware GA-
155 PM EDT THU MAY 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR PIERCE AND NORTHEASTERN WARE
COUNTIES UNTIL 245 PM EDT...
At 155 PM EDT, Doppler radar was tracking a strong thunderstorm over
Boggy Bay, or near Waycross, moving northeast at 25 mph.
Nickel size hail and Wind gusts of 40 to 50 mph can be expected
along with possible minor damage.
Locations impacted include...
Waycross, Blackshear, Patterson, Offerman, Boggy Bay, Jamestown,
Bristol, Braganza, Pebble Hill and Needham.
LAT...LON 3139 8204 3122 8217 3120 8219 3122 8223
3122 8228 3119 8228 3117 8221 3103 8231
3111 8250 3143 8236 3143 8235 3144 8234
3144 8233 3146 8233 3146 8232 3147 8232
3147 8230 3149 8230
TIME...MOT...LOC 1755Z 206DEG 21KT 3114 8237
SHASHYSpecial weather statement, May 4, 2:44 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
244 PM EDT THU MAY 4 2017
GAZ135-136-151-041930-
Pierce GA-Appling GA-Wayne GA-
244 PM EDT THU MAY 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PIERCE...WESTERN WAYNE
AND SOUTHEASTERN APPLING COUNTIES UNTIL 330 PM EDT...
At 244 PM EDT, Doppler radar was tracking a strong thunderstorm over
Offerman, or over Patterson, moving northeast at 30 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Jesup, Patterson, Screven, Odum, Offerman, Bristol, Doctortown and
Broadhurst.
LAT...LON 3182 8202 3182 8201 3179 8199 3178 8197
3179 8196 3176 8194 3175 8191 3173 8191
3171 8188 3167 8185 3165 8181 3166 8181
3164 8179 3136 8199 3137 8204 3132 8201
3127 8204 3127 8210 3135 8226 3183 8206
TIME...MOT...LOC 1844Z 205DEG 25KT 3139 8211
SHASHYSpecial weather statement, May 4, 2:49 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
249 PM EDT THU MAY 4 2017
GAZ136-152-153-165-041930-
Inland Glynn GA-Inland Camden GA-Brantley GA-Wayne GA-
249 PM EDT THU MAY 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMDEN...
NORTHWESTERN GLYNN...EASTERN BRANTLEY AND SOUTHEASTERN WAYNE COUNTIES
UNTIL 330 PM EDT...
At 248 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hickox, or 9 miles southeast of Nahunta, moving north at 25 mph.
Small hail and Wind gusts of 40 to 50 mph can be expected along with
possible minor damage.
Locations impacted include...
Nahunta, Hickox, Thalmann, Everett, Raybon, Waynesville, Atkinson and
Hortense.
LAT...LON 3099 8183 3101 8191 3102 8190 3104 8191
3107 8202 3147 8194 3139 8163
TIME...MOT...LOC 1848Z 196DEG 24KT 3109 8191
SHASHYSpecial weather statement, May 4, 2:51 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
251 PM EDT THU MAY 4 2017
GAZ134-149>151-041930-
Pierce GA-Ware GA-Bacon GA-Atkinson GA-
251 PM EDT THU MAY 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PIERCE...
SOUTHEASTERN ATKINSON...NORTHWESTERN WARE AND SOUTHERN BACON COUNTIES
UNTIL 330 PM EDT...
At 251 PM EDT, Doppler radar was tracking a strong thunderstorm near
Manor, or near Argyle, moving northeast at 45 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.
Locations impacted include...
Alma, Jamestown, Pebble Hill, Manor, Dixie Union, New Lacy, Millwood
and Bickley.
LAT...LON 3146 8221 3105 8255 3109 8263 3118 8267
3119 8273 3137 8266 3137 8263 3147 8263
3147 8260 3155 8260 3163 8257
TIME...MOT...LOC 1851Z 213DEG 38KT 3117 8262
SHASHYLocal storm report, May 4, 3:11 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
311 PM EDT THU MAY 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 PM TSTM WND DMG 7 ENE WILLACOOCHEE 31.38N 82.93W
05/04/2017 ATKINSON GA EMERGENCY MNGR
SEVERAL TREES DOWN ALONG WITH LARGE BRANCHES. SHEET METAL
ON OUT BUILDING PULLED BACK. TIME ESTIMATED BY RADAR.
&&
NMCGINNThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 12:49 PM EDT | Special Weather Statement | JAX | Atkinson | 41 min |
| May 4, 1:08 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Coffee | 52 min |
| May 4, 1:32 PM EDT | Tornado Warning | JAX | Coffee | 28 min |
| May 4, 1:35 PM EDT | Special Weather Statement | JAX | Lanier | 40 min |
| May 4, 1:55 PM EDT | Special Weather Statement | JAX | Pierce | 50 min |
| May 4, 2:01 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon | 44 min |
| May 4, 2:03 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 42 min |
| May 4, 2:44 PM EDT | Special Weather Statement | JAX | Pierce, Wayne | 46 min |
| May 4, 2:49 PM EDT | Special Weather Statement | JAX | Brantley | 41 min |
| May 4, 2:51 PM EDT | Special Weather Statement | JAX | Bacon | 39 min |
| May 4, 3:00 PM EDT | Severe Thunderstorm Warning | JAX | Pierce, Wayne | 45 min |
| May 4, 3:30 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Glynn, Wayne | 45 min |
| May 4, 3:41 PM EDT | Tornado Warning | JAX | Brantley, Glynn, Wayne | 34 min |
| May 4, 3:58 PM EDT | Special Weather Statement | JAX | Camden | 47 min |
| May 4, 4:18 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 42 min |
| May 4, 4:19 PM EDT | Special Weather Statement | JAX | Wayne | 41 min |
| May 4, 4:27 PM EDT | Special Weather Statement | JAX | Glynn | 48 min |
| May 4, 5:01 PM EDT | Special Weather Statement | JAX | Echols | 44 min |
Nearby
Tornado Warnings in Georgia, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.